User menu

Accès à distance en utilisant le proxy de l'UCL :


Displaying 2 results.
    • Journal article
    Michell trusses in two dimensions as a Gamma-limit of optimal design problems in linear elasticity
    Olbermann, Heiner[UCL] (2017) Calculus of Variations and Partial Differential Equations — Vol. 56, no. 166 (2017)
    • Journal article
    The shape of low energy configurations of a thin elastic sheet with a single disclination
    Olbermann, Heiner[UCL] (2018) Analysis & PDE — Vol. 11, no. 5, p. 1285-1302 (2018)